# SDR DALA2015120907533

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,070 hours, 29,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR-ACFT CROWN SKIN HAS 1" LONG CRACK, 8" RBL AT CBS 1508.  REPAIRED STRAP DOUBLERS IAW SRM 51-11-01 AND DWG 5912141.
